# SDR TRAX200700463

- Difficulty date: April 4, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 7,472 hours, 4,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD CENTER FLOOR SUPPORT ANGLE CORRODED.  REMOVED 280 CENTER FLOOR SUPPORT ANGLE IAW CRJ 700, 51-42-06 AND 51-42-21.  OK TO INSTALL SERVICE ANGLE.
